Alert archive / Florida / Red Flag Warnings in 2013
Red Flag Warning 5, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Mar 2, 2013, 4:34 AM EST for Flagler County, Florida. It took effect at Mar 2, 2013, 1:00 PM EST. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 2, 2013, 4:34 AM EST (09:34 UTC)
- In effect from
- Mar 2, 2013, 1:00 PM EST
- Expired
- Mar 2, 2013, 6:00 PM EST
- In force
- 5 hr
- Issued by
- NWS Jacksonville, FL
County Flagler County, FL
The radar
The Jacksonville radar (KJAX), 119 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 4:00 PM EST | WILDFIRE | 13 S Flagler Beach, FL | PALM COAST OBSERVER AND ORLANDO NEWS13 REPORTED 200+ ACRE WILD FIRE IN SOUTHEAST FLAGLER COUNTY SPREAD INTO VOLUSIA COUNTY WITH EVACUATIONS ALONG DURRANCE LANE. INTERSTATE 95 HAS BEEN CLOSED IN BOTH DIRECTIONS BETWEEN U.S. HIGHWAY 1 AND COUNTY ROAD 40. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 9.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1633 m above ground
- 0-6 km bulk shear
- 109 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
025 WWUS82 KJAX 020934 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 434 AM EST SAT MAR 2 2013 FLZ025-032-033-037-038-040-022300- /O.NEW.KJAX.FW.W.0005.130302T1800Z-130302T2300Z/ DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION- 434 AM EST SAT MAR 2 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS EVENING. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 025...032... 033...037...038 AND 040. * WIND...WEST WINDS 15 TO 20 MPH WITH GUSTS UP TO 30 TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY NEAR 25 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/JAX
2 follow-up statements
672 WWUS82 KJAX 021928 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 228 PM EST SAT MAR 2 2013 FLZ033-037-038-040-031045- /O.NEW.KJAX.FW.A.0005.130303T1800Z-130303T2300Z/ /O.CON.KJAX.FW.W.0005.000000T0000Z-130302T2300Z/ ST JOHNS-PUTNAM-FLAGLER-MARION- 228 PM EST SAT MAR 2 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR STRONG WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 025...032... 033...037...038 AND 040. * WIND...WEST WINDS 20 MPH WITH GUSTS UP TO 30 TO 35 MPH THIS AFTERNOON. FOR SUNDAY AFTERNOON...WEST WINDS 15 TO 20 MPH WITH GUSTS AROUND 25 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY NEAR 25 PERCENT THIS AFTERNOON AND AGAIN ON SUNDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ025-032-022300- /O.CON.KJAX.FW.W.0005.000000T0000Z-130302T2300Z/ DUVAL-CLAY- 228 PM EST SAT MAR 2 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 025...032... 033...037...038 AND 040. * WIND...WEST WINDS 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY AROUND 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ035-036-031045- /O.NEW.KJAX.FW.A.0005.130303T1800Z-130303T2300Z/ GILCHRIST-ALACHUA- 228 PM EST SAT MAR 2 2013 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR STRONG WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 035 AND 036. * WIND...WEST WINDS 15 TO 20 MPH WITH GUSTS AROUND 25 MPH SUNDAY AFTERNOON. * HUMIDITY...MINIMUM RELATIVE HUMIDITY NEAR 25 PERCENT ON SUNDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ JDS HTTP://WEATHER.GOV/JAX
945 WWUS82 KJAX 022320 AAA RFWJAX URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 620 PM EST SAT MAR 2 2013 FLZ033-037-038-040-031015- /O.EXP.KJAX.FW.W.0005.000000T0000Z-130302T2300Z/ /O.CON.KJAX.FW.A.0005.130303T1800Z-130303T2300Z/ ST JOHNS-PUTNAM-FLAGLER-MARION- 620 PM EST SAT MAR 2 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR STRONG WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA... ...RED FLAG WARNING HAS EXPIRED FOR TODAY IN NORTHEAST FLORIDA... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 025...032... 033...037...038 AND 040. * WIND...FOR SUNDAY AFTERNOON...WEST WINDS 15 TO 20 MPH WITH GUSTS AROUND 25 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY NEAR 25 PERCENT SUNDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ025-032-030030- /O.EXP.KJAX.FW.W.0005.000000T0000Z-130302T2300Z/ DUVAL-CLAY- 620 PM EST SAT MAR 2 2013 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA... $$ FLZ035-036-031015- /O.CON.KJAX.FW.A.0005.130303T1800Z-130303T2300Z/ GILCHRIST-ALACHUA- 620 PM EST SAT MAR 2 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR STRONG WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 035 AND 036. * WIND...WEST WINDS 15 TO 20 MPH WITH GUSTS AROUND 25 MPH SUNDAY AFTERNOON. * HUMIDITY...MINIMUM RELATIVE HUMIDITY NEAR 25 PERCENT ON SUNDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/JAX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 2, 4:01 AM EST, 33 minutes earlier.
Area forecast discussion, Mar 2, 4:01 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
401 AM EST SAT MAR 2 2013
...UNSEASONABLY COLD TEMPERATURES EXPECTED THROUGH MONDAY...
.SHORT TERM...TODAY THROUGH SUNDAY NIGHT...
MID/UPPER TROUGH EXTENDS FROM KY/TN DEEP INTO THE GULF OF MEXICO
EARLY THIS MORNING WITH A STRONG UPPER JET SURGING NEWD ACROSS FL
PANHANDLE...GA TO NC COAST. CIRRUS SHIELD SOUTH OF THE JET IS
SLOWLY SHIFTING SSE AS THE TROUGH APPROACHES AND EVENTUALLY SOUTH
OF THE AREA THIS MORN. ALSO OVERCAST LOW/MID LEVEL CLOUDS TO OUR
N/NW ARE ASSOCD WITH A STRONG VORTICITY MAX/UPPER LOW.WHICH WILL
TRACK EAST KEEPING ANY PRECIP N OF OUR AREA...BUT PROVIDING MOSTLY
CLOUDY SKIES FOR SE GA. TIGHT PRESSURE GRADIENT WILL PRODUCE WEST
WINDS 15-20 MPH...AND GUSTS UP TO 30 MPH. HAVE ISSUED A LAKE WIND
ADV THIS AFTN FOR GA COAST AND MUCH OF NE FL. WITH COOL WINDS AND
CLOUDS...HIGHS WILL CLIMB ONLY INTO LOW 50S SE GA...AND MID 50S NE
FL WHERE SKIES WILL BE PARTLY CLOUDY. ANOTHER VORTICITY LOBE
FLOATING THROUGH BASE OF UPPER TROUGH WILL LIKELY BRING PRECIP
INTO ERN GULF AND CENTRAL FL TODAY...BUT REMAIN SOUTH OF OUR AREA.
TONIGHT...TROUGH AXIS WILL BE ALONG CAROLINA/GA COAST THROUGH
MIDDLE OF OUR REGION. PARTLY CLOUDY SKIES WILL BECOME MOSTLY CLEAR
AFTER MIDNIGHT. PRES GRADIENT REMAINS STRONG KEEPING NW WINDS 5-10
MPH AND ENOUGH MIXING TO KEEP TEMPS FROM BOTTOMING OUT. HAVE GONE
A COUPLE DEG ABOVE GUIDANCE...BUT STILL EXPECT 2-4 HOURS OF 30-32
DEG ACROSS THE INTERIOR NORTH OF GAINESVILLE. HAVE ISSUED A FREEZE
WARNING WHICH EXTENDS INTO SE GA. WIND CHILLS ARE EXPECTED TO NOT
QUITE REACH ADVISORY CRITERIA.
SUN/SUN NIGHT...THE MID/UPPER TROUGH WILL PUSH DEEP INTO S FL
LATE SUNDAY THEN OFFSHORE SUN NIGHT. BREEZY/WINDY CONDS PERSIST
FOR MUCH OF THE AREA. UNDER MOSTLY SUNNY SKIES...TEMPS WILL REMAIN
CHILLY WITH HIGHS IN THE LOW/MID 50S. HIGH PRESSURE WILL BUILD
INTO THE REGION FROM THE WEST PROVIDING A COLD NW DRAINAGE FLOW
UNDER MOSTLY CLEAR SKIES. WINDS WILL BECOME LIGHT TO CALM AND
ALLOW IDEAL RADIATIONAL COOLING CONDS. HAVE ISSUED A FREEZE WATCH
FOR THE ENTIRE FORECAST AREA WEST OF I-95...AND A HARD FREEZE
WATCH FOR A PORTION OF THE SUWANNEE VALLEY WHERE LOWS WILL BE IN
THE MID 20S. CALM WINDS ALSO WILL ALLOW WIDESPREAD FROST TO
DEVELOP EARLY MON MORNING.
.LONG TERM (MONDAY-FRIDAY)...
MONDAY/MONDAY NIGHT...AFTER COLD START...MAX TEMPS WILL REBOUND
INTO THE LOWER/MID 60S UNDER MOSTLY SUNNY SKIES. HIGH PRESSURE
SETTLES OVER THE SRN FL PENINSULA MONDAY NIGHT AND WILL HAVE AN
INCREASE IN MID/HIGH CLOUDS LATE. MIN TEMPS NOT AS COLD AND NO
FREEZES EXPECTED BUT MAY STILL HAVE PATCHES OF FROST IN A FEW
INLAND SPOTS.
TUESDAY/TUESDAY NIGHT...A FAST MOVING LOW PRESSURE SYSTEM
WILL TRACK NORTH OF THE AREA WHICH WILL BRING THE NEXT COLD
FRONT THROUGH TUESDAY NIGHT. EXPECT BEST CHANCE OF SHOWERS
TUESDAY NIGHT AND RAISED POPS TO 40-50% FOR MUCH OF SE GA
INTO EXTREME NE FL AND 20% ACROSS THE FAR SE ZONES.
MAX TEMPS WILL WARM QUICKLY INTO THE UPPER 60S ACROSS SE GA AND
LOWER 70S ACROSS NE FL AHEAD OF THIS SYSTEM. MIN TEMPS TUESDAY
NIGHT WILL ONLY FALL TO AROUND 50 ACROSS SE GA AND LOWER TO
MID 50S ACROSS NE FL.
WEDNESDAY/WEDNESDAY NIGHT...A FEW SHOWERS POSSIBLE DURING THE
EARLY MORNING AS THE COLD FRONT SWEEPS THROUGH THE AREA.
CLOUDS WILL DECREASE DURING THE AFTERNOON AS MUCH DRIER AIR MOVES
IN BEHIND THE FRONT. TIGHT PRESSURE GRADIENT...FROM DEEPENING LOW
PRESSURE ACROSS THE CAROLINAS...WILL RESULT IN WINDY CONDITIONS
DURING THE DAY. TEMPS NOT PARTICULARLY COLD DUE TO STRONG WEST WINDS.
HIGHS WILL REACH THE MID TO UPPER 60S IN THE AFTERNOON AND LOWS
WEDNESDAY NIGHT WILL FALL TO AROUND 40 INLAND AND MID/UPPER 40S
COAST WHICH IS BELOW NORMAL BUT STILL WELL ABOVE FREEZING.
THURSDAY/FRIDAY...HIGH PRESSURE BUILDS IN ALONG THE EASTERN SEABOARD
AS THE DEEP LOW CONTINUES TO MOVE EAST OVER THE ATLANTIC. THIS WILL
RESULT IN A NORTHERLY FLOW OF COOL AND DRY AIR BUT NO FREEZES
EXPECTED. BREEZY TO WINDY CONDITIONS CAN ALSO BE EXPECTED ALONG
THE COAST WITH LARGE SWELLS OFFSHORE THAT WILL PRODUCE ROUGH SURF
&&
.AVIATION...PREVAILING VFR. GUSTY WEST WINDS AFT 15Z.
&&
.MARINE...SCA CONDITIONS ONGOING OFFSHORE NE FL WHICH WILL CONTINUE
INTO SUNDAY AFTERNOON AS SURGE OF COOLER AIR PUSHES SE ACROSS THE
WATERS. SMALL CRAFT EXERCISE CAUTION NEAR SHORE. WINDS WILL DECREASE
SUNDAY NIGHT INTO EARLY NEXT WEEK AS HIGH PRESSURE QUICKLY MOVES IN
AND THEN OFFSHORE. WINDS WILL INCREASE SCA ALL LEGS BY MID WEEK
WHEN A FAST MOVING LOW PRESSURE SYSTEM PIVOTS ACROSS THE CAROLINAS
AND BRINGS A SIGNIFICANT INCREASE IN WINDS TUESDAY NIGHT AND
WEDNESDAY WITH A POSSIBLE GALE EVENT FOR THE LOCAL FORECAST WATERS.
RIP CURRENTS: PERSISTENT LONG PERIOD SWELL WILL CONTINUE A MODERATE
RISK OF RIP CURRENTS TODAY. THE SWELL IS FORECAST TO BEGIN TO
DECREASE SUNDAY AND ANTICIPATE A LOW RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 52 32 54 29 / 10 0 0 0
SSI 52 37 52 35 / 0 0 0 0
JAX 55 32 55 30 / 0 0 0 0
SGJ 56 36 55 36 / 0 0 0 0
GNV 56 32 55 30 / 0 0 0 0
OCF 58 31 58 30 / 10 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-MARION-NASSAU-PUTNAM-ST JOHNS-UNION.
FREEZE WARNING FROM 3 AM TO 8 AM EST SUNDAY FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-NASSAU-
SUWANNEE-UNION.
LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-DUVAL-FLAGLER-
GILCHRIST-MARION-NASSAU-PUTNAM-ST JOHNS-UNION.
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS
EVENING FOR CLAY-DUVAL-FLAGLER-MARION-PUTNAM-ST JOHNS.
HARD FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING
FOR HAMILTON-SUWANNEE.
GA...FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
FREEZE WARNING FROM 3 AM TO 8 AM EST SUNDAY FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-
INLAND GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST SUNDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
TRABERT/PETERSONHazardous weather outlook, Mar 2, 4:32 AM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 432 AM EST SAT MAR 2 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-030945- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 432 AM EST SAT MAR 2 2013 ...RIVER FLOODING ONGOING OR EXPECTED ALONG SEVERAL RIVERS OVER THE FORECAST AREA... ...SMALL CRAFT ADVISORY CONDITIONS OVER THE OFFSHORE WATERS THROUGH SUNDAY... ...LAKE WIND ADVISORY FOR PORTIONS OF NORTHEAST FLORIDA AND COASTAL SOUTHEAST GEORGIA... ...FREEZE WARNING TONIGHT FOR INLAND SOUTHEAST GEORGIA AND PORTIONS OF NORTHEAST FLORIDA... ...FREEZE WATCH FOR SUNDAY NIGHT FOR AREAS AWAY FROM THE COAST... ...HARD FREEZE WATCH FOR HAMILTON AND SUWANNEE COUNTIES... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... ...RED FLAG WARNING FOR PORTIONS OF NORTHEAST FLORIDA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WINDY CONDITIONS WILL DEVELOP WITH WEST WINDS INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 30 TO 35 MPH. OVER THE OFFSHORE COASTAL WATERS A SMALL CRAFT ADVISORY IS IN EFFECT FOR STRONG WINDS. STRONG WINDS AND VERY DRY CONDITIONS WILL CREATE AN ELEVATED FIRE DANGER ESPECIALLY IN OPEN AREAS. AS A COLD AIR MASS SETTLES INTO THE REGION...FREEZING CONDITIONS ARE FORECAST FOR INLAND AREAS NORTH OF GAINESVILLE. WIND CHILL READINGS WILL BE IN THE MID 20S LATE TONIGHT. RIVER FLOOD WARNINGS CONTINUE ALONG THE ALTAMAHA RIVER AT BAXLEY...EVERETT CITY...AND CHARLOTTE. RIVER FLOOD WARNINGS ALSO CONTINUE FOR THE SATILLA RIVER AT BOTH ATKINSON AND WAYCROSS AND ALAPAHA RIVER AT STATENVILLE. A RIVER FLOODING WARNING ALSO IN EFFECT FOR THE SANTA FE RIVER AT THREE RIVERS ESTATES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... RIVER FLOOD WARNINGS EXPECTED TO CONTINUE THROUGH EARLY NEXT WEEK. UNSEASONABLY COLD WEATHER IS EXPECTED EARLY MONDAY MORNING. FREEZING CONDITIONS ARE POSSIBLE OVER INLAND AREAS WITH A POSSIBLE HARD FREEZE OVER THE SUWANNEE VALLEY. AREAS OF FROST WILL BE POSSIBLE OVER INLAND AREAS WITH NEAR CALM WINDS EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 9:03 PM EST | River Flood Warning | JAX | Columbia, Gilchrist, Suwannee | 15 days |
| Mar 2, 4:04 AM EST | Freeze Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Union | 24 hr |
| Mar 2, 4:04 AM EST | Freeze Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 28 hr |
| Mar 2, 4:04 AM EST | Hard Freeze Watch | JAX | Suwannee | 24 hr |
| Mar 2, 4:04 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Union | 14 hr |
| Mar 2, 2:28 PM EST | Fire Weather Watch | JAX | Flagler, Gilchrist | 13 hr |
Nearby
Red Flag Warnings in Florida, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.